In the present paper we introduce some new sequence spaces defined by a Musielak-Orlicz function on semi normed spaces. We make an effort to study some topological properties and inclusion relations between these spaces. The study of sequence spaces over n -normed spaces has also been initiated in this paper.
Raj, Kuldip and Sharma, Sunil K.
Some New Sequence Spaces,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 8,
2, Article 17.
Available at: https://digitalcommons.pvamu.edu/aam/vol8/iss2/17